MathSciNet Relay Station
MathSciNet bibliographic data
MR2135589 (2006e:53031) 53A40 (53C50)
Magid, M. A. Lorentzian isothermic surfaces in ${\bf R}\sp n\sb j$. Rocky Mountain J. Math. 35 (2005), no. 2, 627–640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement